For the past two weeks I have severe stomach (not abs) cramping. It is usually followed with diarhea. It can last from 2-3 hours and I have it at least once a day. Usually during the night or early morning. Hurts so much all I can do is lay down. I have all the symptoms of an ulcer, but I was told by my Dr. that if it was a stomach ulcer, it would be higher up. She gave me something to take for ulcers and I'm going to try it. I don't know what else it could be! I do notice when I take TUMS or drink milk, it does help make the pain go away. I do have a dull ache on the left side in the ab area when my tummy isn't hurting anymore. Anyhow, Just thought I'd post this in case anyone has any idea.
Welcome to the forum!
The pain could be due to ulcers and acidity. Also there are many other possibilities like Celiac Disease/Ulcerative Colitis/Irritable Bowel Syndrome/ Crohn’s disease which can cause pain in the abdomen along with diarrhea. Parasites in the gut like threadworm, tape worm, giardiasis etc can behave this way. Hence a stool test is a must. It could also be persistent stomach flu.
I would strongly recommend you to see a gastroenterologist (a specialist who looks after the diseases of our digestive system). It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
An update: I am no longer having the diarrhea or cramping since I'm on the ulcer medicine. I do still have this dull sensation on the top left ab area. Hoping it goes away in time. It's no longer painful, but annoying.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.